# SDR DALA2018032201838

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 69,553 hours, 50,224 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Lug
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER JACKSCREW ACTUATOR GEAR BOX, LEFT ATTACH POINT TO HORIZONTAL STAB, AFT LUG  IS CRACKED. COMPLETED JACKSCREW ASSY INSTALLATION AND OP'S CHECK PER 2742-4540 AND AMM 27-40-01.
